I made a thread here a while ago but i tought this justified a new one since it's been a while now.
Back then i went to the doctor who told me the symptoms i was having where due to Magnesium shortage. I have been taking magnesium ever since (more then 2 months now).
For a while it was better indeed but a while ago the twitches started coming back. After a while every symptom i had back then was back. It only feels like everything is a bit more heavier.
In more detail I have twitches, wierd/crampy like/slightly painfull sensations in the legs especially but other places to. I feel weak again (after feeling better for a while) etc...
I whould go back to the doctor but i fear he'll just say it's stress while i do feel a bit different.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?